# SDR CA050503012

- Difficulty date: April 29, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 12,936 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: NAS336CA17
- Condition: Sheared
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

AFTER T/O & GEAR UP SELECTED, CREW HEARD A LOUD THUD IN NOSE AREA.  GEAR IND SHOWED AN UNSAFE CONDITION, GEAR SELECTED DOWN & 3 GREENS WERE OBTAINED FOR DOWN & LOCKED.  DURING FLYBY, OBSERVED NLG TO BE PERPENDICULAR TO STRAIGHT.  DECIDED TO FLY TO MAIN BASE.    IT APPEARS THAT THE N/G CENTERING BOLT BROKE AT THE HEAD AND CAUSED THE CENTERING ROLLER TO BECOME JAMMED IN THE CENTERING CAM, NOT ALLOWING THE SPRING STRUT TO CENTER THE NOSE GEAR.  ALL OF THE DAMAGED PARTS WERE REPLACED, INCLUDING THE CENTERING SPRING STRUT AND GEAR SWINGS ACCOMP TO ENSURE SERVICEABILITY.  THE REMAINING 2 A/C IN THE FLEET WERE ALSO CHECKED AND FOUND WITH NO FAULTS.  RAYTHEON A/C HAS BEEN CONSULTED ON THE BOLT BREAKAGE ISSUE.
